# SDR TRAX200700064

- Difficulty date: January 11, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10146
- Aircraft time: 7,206 hours, 4,697 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CRACKED (MARKED)   REMOVED RODS AND LOCKING DIVCE. REMOVED PAX DOOR OUTER HANDLE.  DRILLED UP NEW PAX DOOR OUTER HANDLE AND INSTALLED IAW CRJ 700 AMM 52-11-03 PAGES 401-403.  REINSTALLED LOCKING DIVICE , RODS, AND UPPER STEP IAW CRJ 700 AMM 52-11-03   JOB COMPLETE.
